# SDR SWAA2019060733401

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 55,733 hours, 27,487 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A27773
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD FIXED TRAILING EDGE LOWER SEAL RIB SUPPORT BRACKET CRACKED. / R&R BRACKET PER SRM.
